MAUDE Adverse Event Report: EXACTECH, INC. GXL NUETRAL LINER, G0 28MM ID; SEE H10

EXACTECH, INC. GXL NUETRAL LINER, G0 28MM ID; SEE H10
Catalog Number 130-28-50
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Pain (1994)
Date of Event 09/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient received a right total hip arthroplasty on 25 mar 2019, and then approximately 4 years, 5 months later on 6 sep 2023 had a surgical procedure to replace the liner with another exactech device.The patient complains of pain, stiffness, discomfort, and weakness which in turn negatively affected mobility and quality of life.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.No images or photos of the device are provided.The device will not be returned.No other information is available.
 
Additional Manufacturer Narrative
D2b.Prosthesis, hip, semi-constrained, metal/polymer, porous uncemented.D10.Concomitants: 5322718 170-28-93 - biolox delta femoral head 28mm od, -3.5mm.5486890 180-01-46 - cup, cluster-hole, 46mm group 0.5795047 188-01-04 - wedge plasma x/o sz 4.These devices are used for treatment not diagnosis.Pending investigation.There is no other information available.
 
Additional Manufacturer Narrative
H10.Updated / additional information - g1, g3, g6, h1, h6 (component code as liner).H6.Investigation results - the most likely cause for the revision reported due to prosthesis wear is a combination of risk factors including, use error, implant positioning, implant size selection, and patient factors may have also been a contributing factor to the early prosthesis wear.However, this is not confirmed, the devices were not returned.These devices are used for treatments, not diagnosis.There is no other information available.

Brand Name
GXL NUETRAL LINER, G0 28MM ID
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
michael crader
3523771140
MDR Report Key17911719
Report Number1038671-2023-02499
Device Sequence Number15327798
Product Code LPH
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K100269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2019
Device Catalogue Number130-28-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by Manufacturer02/27/2024
08/24/2026
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date03/28/2024
08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1731-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale